Dear friend, welcome and thanks for entrusting your query here at HCM!
I am Dr. Prasad Akole (Critical Care Expert- http://bit.ly/Dr-Prasad-Akole) and am glad to address to your query here.
It is correct that NSAIDs like naproxen
would cause acceleration of high BP
Please ask your orthopaedic doctor what exactly the pathology is and depending on that , we can plan pain relief without NSAIDS.
If medicines is the only way out for pain, slow release paracetamol
tablets and narcotic
patches which release drug slowly and absorbed through skin could be planned on evaluation.
Any other intervention has to be guided by the ortho doctor’s advice. A consultation with a pain management specialist may help if pain relief is problematic. Avoid self medication
or over medication.
Please revert with the above information if you need any more advice.
I hope you are fully satisfied with the guidance I gave.
Hope I have answered all your questions. I would be glad to answer any further queries. Please ask for any clarifications before closing and rating this answer.
Thank you and Good luck!